advertisement
Reply
Thread Tools Display Modes
185329
Member
185329 has no updates.
 
Member Since: Jul 2021
Location: North America
Posts: 184
2 yr Member
1 hugs
given
Default Oct 29, 2023 at 11:18 PM
  #1
I remember trying this approach a while ago. It seemed to work, but my parents wanted to bring me to someone who can manage both my psychotropic medication, and my nutraceuticals. So unfortunately, it quickly went to the wayside. And I cannot afford to go back to the practitioner who ordered the neurotransmitter testing kits and the nutraceuticals. I really enjoyed the testing and orthomolecular protocol. I found it very interesting. And it actually worked, so it's too bad I had to stop. The testing that practitioner ordered was from NeuroScience Inc. It's based in Osceola, Wisconsin, I believe.
185329 is offline   Reply With QuoteReply With Quote

advertisement
Tart Cherry Jam
Magnate
Tart Cherry Jam has no updates.
 
Member Since: Mar 2021
Location: California
Posts: 2,148 (SuperPoster!)
2 yr Member
949 hugs
given
Default Nov 14, 2023 at 10:41 PM
  #2
It can be dangerous, though. I think you are better off with a good psychiatrist for psychotropic medicines and a good internist for whatever reasonable doses of vitamins you might still need.

Orthomolecular Therapy | Quackwatch

__________________
Confirmed dx: Bipolar I w/psychotic features, since 2009 or earlier
Suspected dx: Narcolepsy type 2, since 2022

Current rx:

Geodon 40 mg (for mood)
Seroquel 75 mg (for sleep)
Gabapentin 1200 mg (against extrapyramidal side effects from the ^)
Dextroamphetamine 5 mg (for narcolepsy)

Past rx:
Way too many to list
Tart Cherry Jam is offline   Reply With QuoteReply With Quote
185329
Member
185329 has no updates.
 
Member Since: Jul 2021
Location: North America
Posts: 184
2 yr Member
1 hugs
given
Default Nov 25, 2023 at 07:19 PM
  #3
Yeah, I have been on a steady regimen of olanzapine odt 30mg and escitalopram 30mg for over a year. I have to admit that this is probably the longest I have gone being on a consistent med routine. I still have paranoia, delusions, and occasionally hallucinations. And I cannot increase my dose because, if I did, I would get dangerous side-effects (I have tried it before). Perhaps clozapine may seem like a suitable option. But then again, I have a copy of The Clozapine Handbook. And in the book it shows a graph comparing olanzapine, haloperidol, and clozapine. It was a graph depicting how much each drug reduces aggression in psychosis. According to the graph, as executive functioning increases while on any of these medications, aggression decreases. But what I found interesting was that, over time, olanzapine actually reduced the MOAS (modifiable overt aggression scale) score the most; even more than clozapine. I'm not sure if this means there are other implications to be made, however.
185329 is offline   Reply With QuoteReply With Quote
185329
Member
185329 has no updates.
 
Member Since: Jul 2021
Location: North America
Posts: 184
2 yr Member
1 hugs
given
Default Jan 04, 2024 at 05:12 PM
  #4
Quote:
Originally Posted by Tart Cherry Jam View Post
It can be dangerous, though. I think you are better off with a good psychiatrist for psychotropic medicines and a good internist for whatever reasonable doses of vitamins you might still need.

Orthomolecular Therapy | Quackwatch
And how dangerous are pharmaceuticals? IMO, orthomolecular medicine is far more safe than allopathy. It is more efficacious, too.

Pharmaceutical companies just want patients hooked on their drugs for the rest of their lives, ensuring the continued profits of their products. It's a giant, lucrative, conflict of interest fueled by avarice.

I don't mean to sound crass, callous, or disdainful here. But it's the truth.
185329 is offline   Reply With QuoteReply With Quote
Tart Cherry Jam
Magnate
Tart Cherry Jam has no updates.
 
Member Since: Mar 2021
Location: California
Posts: 2,148 (SuperPoster!)
2 yr Member
949 hugs
given
Default Jan 05, 2024 at 01:19 AM
  #5
When I see the word "allopathy", I stop engaging in conversation. Good night.

__________________
Confirmed dx: Bipolar I w/psychotic features, since 2009 or earlier
Suspected dx: Narcolepsy type 2, since 2022

Current rx:

Geodon 40 mg (for mood)
Seroquel 75 mg (for sleep)
Gabapentin 1200 mg (against extrapyramidal side effects from the ^)
Dextroamphetamine 5 mg (for narcolepsy)

Past rx:
Way too many to list
Tart Cherry Jam is offline   Reply With QuoteReply With Quote
185329
Member
185329 has no updates.
 
Member Since: Jul 2021
Location: North America
Posts: 184
2 yr Member
1 hugs
given
Default Jan 05, 2024 at 01:31 AM
  #6
Quote:
Originally Posted by Tart Cherry Jam View Post
When I see the word "allopathy", I stop engaging in conversation. Good night.
You were the first one to bring up "Quack Watch" and that nonsense, so don't turn this around on me.
185329 is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Orthomolecular Medicine 185329 Other Treatments 4 Mar 31, 2022 01:45 PM
Functional Medicine is Fake Medicine Anonymous43456 Other Treatments 0 Nov 17, 2017 12:23 AM
Should I take my medicine? Soy bien Psychiatric Medications 4 Mar 06, 2015 05:48 AM
Orthomolecular Medicine and Nutrition runswithscissors42 Sleep Issues & Dream Interpretation 1 Aug 03, 2012 10:05 PM
medicine Anonymous323214 Depression 9 Aug 27, 2009 08:37 PM


All times are GMT -5. The time now is 07:31 AM.
Powered by vBulletin® — Copyright © 2000 - 2024, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun as the Psych Central Forums in 2001. It now runs as an independent self-help support group community for mental health, personality, and psychological issues and is overseen by a group of dedicated, caring volunteers from around the world.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.